Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Dimension reduction for hyperbolic space
HTML articles powered by AMS MathViewer

by Itai Benjamini and Yury Makarychev PDF
Proc. Amer. Math. Soc. 137 (2009), 695-698 Request permission

Abstract:

A dimension reduction for hyperbolic space is established. When points are far apart, an embedding with bounded distortion into $H^2$ is achieved.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 51M09, 68W40
  • Retrieve articles in all journals with MSC (2000): 51M09, 68W40
Additional Information
  • Itai Benjamini
  • Affiliation: Microsoft Research – and – Department of Mathematics, The Weizmann Institute, Rehovot 76100, Israel
  • MR Author ID: 311800
  • Email: itai.benjamini@weizmann.ac.il
  • Yury Makarychev
  • Affiliation: Microsoft Research New England, One Memorial Drive, Cambridge, Massachusetts 02142
  • Email: yurym@microsoft.com
  • Received by editor(s): January 15, 2008
  • Published electronically: September 12, 2008
  • Communicated by: Mario Bonk
  • © Copyright 2008 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Proc. Amer. Math. Soc. 137 (2009), 695-698
  • MSC (2000): Primary 51M09, 68W40
  • DOI: https://doi.org/10.1090/S0002-9939-08-09714-1
  • MathSciNet review: 2448592